# SDR DL73K010486

- Difficulty date: March 24, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 727227
- Aircraft serial: 23185
- Aircraft time: 45,821 hours, 36,231 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654496116
- Condition: Broken
- Location: Nmb 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 O/B SPOLIER ACTUATOR FAILED AND DUMPED -A-  HYDRAULIC SYSTEM ON LANDING. A/C HAD TO BE TOWED FROM TAXIWAY.
